MathSciNet Relay Station
MathSciNet bibliographic data
MR293859 65N10
Fix, George J.; Larsen, Kate On the convergence of SOR iterations for finite element approximations to elliptic boundary value problems. SIAM J. Numer. Anal. 8 (1971), 536–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement